# SDR SIMA200529004

- Difficulty date: October 13, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4289 - WHEN THE GPU WAS DISCONNECTED FROM THE AIRCRAFT, THE EMERGENCY LIGHTS CAME ON AND DRAINED THE POWER SUPPLIES.  ALL FOUR BATTERY POWER SUPPLIES FOR EMERGENCY CABIN LIGHTING.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.   (M)
